# SDR SWIA200413874

- Difficulty date: September 20, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 3,761 hours, 3,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS A CRACKED RETURN FLANGE, FS 484.00 LBL 36.0. ( ITEM FOUND AT C-CHECK INSPECTION.)   REPAIRED IAW CRJ REO 601R-53-41-059 REV "A" .
